Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014, Article ID 913868, 2 pages
http://dx.doi.org/10.1155/2014/913868
Editorial

Recent Advances in Inequalities and -Harmonic Equations

1Department of Mathematics, Seattle University, Seattle, WA 98122, USA
2Department of Epidemiology, Harvard University, Boston, MA 02115, USA
3Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China

Received 23 April 2014; Accepted 23 April 2014; Published 6 May 2014

Copyright © 2014 Shusen Ding et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This article has no abstract.